It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lisa on October 23, 2000 at 13:06:18:

In Reply to: HELP! Depakote users posted by SAB on January 14, 2000 at 18:45:27:

: I would like to know the side effects you have suffered. I am currently having some problems and
: before my "uninsured" brain is once again totally
: examined...and the family is broke....I'd like to
: be sure it is not a side effect.

: Thanks!


my side effects are..excess weight gain..hair loss...im having problems with my skin..and i also have a cough too..im not sure if thats related but it started after i started the depakote..they are switching my meds here in the next few weeks...i cant wait...oh yeah..and the memory thing of course..tired...probley more i just cantthink at the moment

Follow Ups

All times are GMT -7. The time now is 06:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!